# SDR ABXA010478

- Difficulty date: September 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,518 hours, 57,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5910130391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS INDICATED ON THE AFT PRESSURE BULKHEAD TEE FITTING NR  6, L14L.  MAINTENANCE INSPECTED AND REPLACED THE TEE FITTING IAW ABX EA 53120037-006.
